Convergence of a semidiscrete scheme for a forward-backward parabolic equation

Bellettini, G., Geldhauser, C. orcid.org/0000-0002-9997-6710 and Novaga, M. (2013) Convergence of a semidiscrete scheme for a forward-backward parabolic equation. Advances in Differential Equations, 18 (5-6). pp. 495-522. ISSN 1079-9389

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2013 Khayyam Publishing.
Dates:
  • Accepted: February 2013
  • Published (online): 14 March 2013
  • Published: 14 March 2013
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 18 Feb 2020 12:48
Last Modified: 18 Feb 2020 12:48
Published Version: https://projecteuclid.org/euclid.ade/1363266255
Status: Published
Publisher: Khayyam Publishing, Inc.
Refereed: Yes
Related URLs:

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export